# SDR UALA2012012300478

- Difficulty date: January 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,874 hours, 21,878 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 41
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL QTY INDICATOR AT FUELING PANEL INOP.  F-D IND OK.  REPLACED NR 2 FUEL PANEL INDICATOR, OPS CHK'D NORMAL.
